MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. ICY® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT EU APPLAUSE CUSTOM LUER (HEPARIN); INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER

ZOLL CIRCULATION, INC. ICY® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT EU APPLAUSE CUSTOM LUER (HEPARIN); INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Model Number IC-3893AE
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll did not receive the catheter in complaint for investigation.A follow-up report will be filed if and when the product is returned and an investigation has been completed.
 
Event or Problem Description
The customer reported that the icy catheter (lot # unknown) leaked after insertion.Per the customer's clinical technician, the troubleshooting steps in zoll's instructions for use (ifu) for a catheter leak check were performed on the bench and indicated a leak.No further information was received from the clinical team.The patient's status information was requested, but the customer did not provide a response.
 
Event or Problem Description
The customer reported that the icy catheter (lot # 201202) leaked after insertion.Per the customer's clinical technician, the troubleshooting steps in zoll's instructions for use (ifu) for a catheter leak check were performed on the bench and indicated a leak.No further information was received from the clinical team.The patient's status information was requested, but the customer did not provide a response.
 
Additional Manufacturer Narrative
B5 (describe event or problem) was updated.D4 (suspect medical device, lot # and expiration date) was updated.D9 (returned to manufacturer) was updated.H4 (device manufacture date) was updated.H6 codes were updated.The reported complaint that the icy catheter (lot # 201202) leaked was confirmed during the functional testing of the returned icy catheter.A bonding leak was observed at the distal end of the medial balloon during the functional pressure leak test.The probable root cause of the reported complaint could be a latent defect in the bond.During the functional leak test of the returned catheter, all infusion ports and lumens were flushed without resistance.During the functional pressure leak test, the catheter was connected to a pressurized inflation device, and the balloons were fully inflated when pressurized up to 100 psi.Upon pressurizing the catheter, a bonding leak was observed at the distal end of the medial balloon, confirming the reported complaint.It is unlikely that the defective catheter was shipped.During manufacturing, all catheters are 100% inspected for leaks by subjecting them to pressure testing.Only units that passed are moved to the next process.Historical complaints were reviewed for investigation results related to the reported complaint, and there was no similar history of complaints reported for the icy catheter with lot number 201202.

Brand Name
ICY® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT EU APPLAUSE CUSTOM LUER (HEPARIN)
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key23034201
Report Number3010617000-2025-00619
Device Sequence Number18562468
Product Code NCX
UDI-Device Identifier00849111075251
UDI-Public00849111075251
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2026
Device Model NumberIC-3893AE
Device Catalogue Number8700-0782-40
Device Lot Number201202
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown